# SDR CALA9601148

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49824
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Gear Handle
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL THREE RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE APPROPRIATE CHECKLIST WAS FOLLOWED, BUT THE LIGHTS REMAINED ON.  THE LIGHTS WENT OFF APPROXIMATELY 10 MINUTES AFTER TAKEOFF AND THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PINNED THE GEARS AND CHECKED THE THROTTLE SWITCHES AND GEAR HANDLE SWITCH.  DEBRIS WAS FOUND ON THE GEAR HANDLE SWITCH.  THE SWITCH WAS CLEANED WITH OPERATION AND INDICATIONS CHECKING NORMAL.
